MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. BREEZE2; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. BREEZE2; BLOOD GLUCOSE TEST STRIPS
Model Number 1465A
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer received a blood glucose reading of 40mg/dl on the breeze2, retested on a different meter and the reading was over 200mg/dl.The difference between the readings falls in the "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The customer was advised to return the test strips for evaluation.New meter and test strips were sent to him.

Brand Name
BREEZE2
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
430 s. beiger st.
mishawaka IN 46544
MDR Report Key6629389
Report Number1826988-2017-00182
Device Sequence Number316516
Product Code NBW
UDI-Device Identifier10301931465508
UDI-Public(01)10301931465508(17)180731(10)7Y6862AA
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model Number1465A
Device Lot Number7Y6862AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer06/28/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1